D. Achlioptas, Setting 2 variables at a time yields a new lower bound for random 3-sat, Proceeding of the 32nd ACM Symposium on Theory of Computing, pp.28-37, 2000.

D. Achlioptas, Lower bounds for random 3-SAT via differential equations, Phase transitions in combinatorial problems, pp.159-185, 1999.
DOI : 10.1016/S0304-3975(01)00159-1

D. Achlioptas and G. B. Sorkin, Optimal myopic algorithms for random 3-SAT, 41st Annual Symposium on Foundations of Computer Science, pp.590-600, 2000.

Y. Boufkhad and O. Dubois, Length of prime implicants and number of solutions of random CNF formulae, Theoretical Computer Science, vol.215, issue.1-2, pp.1-30, 1999.
DOI : 10.1016/S0304-3975(95)00184-0

A. Z. Broder, A. M. Frieze, and E. Upfal, On the satisfiability and maximum satisfiability of random 3-CNF formulas, Proceedings of the Fourth Annual ACM-SIAM Symposium on Discrete Algorithms, pp.322-330, 1993.

M. Chao and J. Franco, Probabilistic analysis of a generalization of the unit-clause literal selection heuristics for the k-satisfiability problem, Information Sciences. An International Journal, vol.51, issue.3, pp.289-314, 1990.

O. Dubois, Upper bounds on the satisfiability threshold, Phase transitions in combinatorial problems, pp.187-197, 1999.
DOI : 10.1016/S0304-3975(01)00161-X

URL : https://hal.archives-ouvertes.fr/hal-01195615

O. Dubois and Y. Boufkhad, A General Upper Bound for the Satisfiability Threshold of Randomr-SAT Formulae, Journal of Algorithms, vol.24, issue.2, pp.395-420, 1997.
DOI : 10.1006/jagm.1997.0867

O. Dubois, M. Jacques, and Y. Boufkhad, Typical 3-sat formulae and the satisfiability threshold, Electronic Colloquium on computational complexity, 2003.

A. Maftouhi, W. Fernandez-de, and L. Vega, On Random 3-sat, Combinatorics, Probability and Computing, vol.4, issue.03, pp.189-195, 1995.
DOI : 10.1137/0215080

J. Franco, Results related to threshold phenomena research in satisfiability: lower bounds, Phase transitions in combinatorial problems, pp.147-157, 1999.
DOI : 10.1016/S0304-3975(01)00158-X

J. Franco and M. Paull, Probabilistic analysis of the Davis Putnam procedure for solving the satisfiability problem, Discrete Applied Mathematics, vol.5, issue.1, pp.77-87, 1983.
DOI : 10.1016/0166-218X(83)90017-3

E. Friedgut, Sharp thresholds of graph properties, and the k-sat problem, Journal of the American Mathematical Society, vol.12, issue.04, pp.1017-1054, 1999.
DOI : 10.1090/S0894-0347-99-00305-7

A. Frieze and S. Suen, Analysis of Two Simple Heuristics on a Random Instance ofk-sat, Journal of Algorithms, vol.20, issue.2, pp.312-355, 1996.
DOI : 10.1006/jagm.1996.0016

S. Janson, Y. C. Stamatiou, and M. Vamvakari, Bounding the unsatisfiability threshold of random 3-SAT, MR 2001c:68065]. Random Structures and Algorithms, pp.103-11699, 2000.
DOI : 10.1002/1098-2418(200009)17:2<103::AID-RSA2>3.0.CO;2-P

A. Kamath, R. Motwani, K. Palem, and P. Spirakis, Tail bounds for occupancy and the satisfiability threshold conjecture. Random Structures and Algorithms, pp.59-80, 1995.

A. C. Kaporis, L. M. Kirousis, and E. G. Lalas, The Probabilistic Analysis of a Greedy Satisfiability Algorithm, ESA 2002: 10th annual european symposium, pp.574-585, 2002.
DOI : 10.1007/3-540-45749-6_51

L. M. Kirousis, E. Kranakis, D. Krizanc, and Y. C. Stamatiou, Approximating the unsatisfiability threshold of random formulas. Random Structures and Algorithms, pp.253-269, 1998.

]. L. Meunier, ´ Etude des transitions de phases en K-satisfaisabilité. Master's thesis, ´ Ecole polytechnique, 2000.